Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have recurrent ring like rash around penis, seems to be coinciding with masturbation. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Question
I have a ring like rash around my penis which comes and goes. Seems to be coinciding with masturbation. Am I allergic to lubricants?
Posted Wed, 2 Oct 2013 in Skin Hair and Nails
 
 
Answered by Dr. Guru 53 minutes later
Brief Answer:
Need to rule out other causes as well

Detailed Answer:
Hi,

Thanks for consulting HealthCareMagic!

"Ring like" rash may point towards many things like fungal infections, rash due to friction and trauma, sexually transmitted diseases and as you suspect very rarely because of allergy to lubricants.

If the rash appears after the use of lubricant and goes away when stopped, it may point towards it's allergy. But as these kind of allergies wont present classically as
"Ring like" rash, other possibilities such as the ones I mentioned above have to be ruled out based on physical examination and few tests.

Hope I have answered your query. Let me know if I can assist you further. If you are satisfied please proceed with closing and rating this answer.

Wish you a good health!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor